# SDR SIMA20240601001

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 24,260 hours, 21,431 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Condition: Failed
- Location: Lt Flap Scew
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL EICAS MESSAGE ON DEPARTURE. RETURN TO CMH DECLARED EMERGENCY. AS PER PREVIOUSLY RESTORED MEL 27-16 KVA INFO.1, REMOVED AND REPLACED LH INBD T3 SKEW SENSOR IAW AMM 27-53-06. RIG AND OPS CHECK GOOD. NO OTHER DEFECTS OR FAULT MSGS FOUND.
